RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 3, Pages 119–142 (Mi msb1278)  

This article is cited in 2 scientific papers (total in 2 papers)

Spectral synthesis for the intersection of invariant subspaces of holomorphic functions

B. N. Khabibullinab

a Bashkir State University
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Let $\Omega$ be a convex domain in the complex plane $\mathbb C$ and $H$ the space of holomorphic functions in $\Omega$ with the topology of uniform convergence on compact subsets of $\Omega$. Let $W_1$ and $W_2$ be a pair of (differentiation) invariant subspaces of $H$ admitting spectral synthesis. Conditions ensuring that the intersection $W_1\cap W_2$ also admits spectral synthesis are described. One consequence of these conditions is a recent result of Abuzyarova (in a new, constructive and quantitative setting) on the representation of an invariant subspace admitting spectral synthesis as the solution space of a system of two homogeneous convolution equations.
New approximation results for entire functions of exponential type are used.

DOI: https://doi.org/10.4213/sm1278

Full text: PDF file (423 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:3, 423–445

Bibliographic databases:

UDC: 517.982 + 517.53
MSC: 46E10, 30D99
Received: 17.06.2003 and 23.12.2004

Citation: B. N. Khabibullin, “Spectral synthesis for the intersection of invariant subspaces of holomorphic functions”, Mat. Sb., 196:3 (2005), 119–142; Sb. Math., 196:3 (2005), 423–445

Citation in format AMSBIB
\Bibitem{Kha05}
\by B.~N.~Khabibullin
\paper Spectral synthesis for the intersection of invariant subspaces of holomorphic functions
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 3
\pages 119--142
\mathnet{http://mi.mathnet.ru/msb1278}
\crossref{https://doi.org/10.4213/sm1278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144278}
\zmath{https://zbmath.org/?q=an:1077.30047}
\elib{http://elibrary.ru/item.asp?id=9135681}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 3
\pages 423--445
\crossref{https://doi.org/10.1070/SM2005v196n03ABEH000886}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230563300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22544476805}


Linking options:
  • http://mi.mathnet.ru/eng/msb1278
  • https://doi.org/10.4213/sm1278
  • http://mi.mathnet.ru/eng/msb/v196/i3/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “Dva obschikh usloviya nedopustimosti spektralnogo sinteza dlya invariantnykh podprostranstv golomorfnykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 71–78  mathnet  mathscinet  elib
    2. N. F. Abuzyarova, “Closed submodules in the module of entire functions of exponential type and polynomial growth on the real axis”, Ufa Math. J., 6:4 (2014), 3–17  mathnet  crossref
  • Number of views:
    This page:258
    Full text:84
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019